# SDR 2008UALA00748

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 36,520 hours, 4,427 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE D CEILING EMERGENCY LIGHTS BOTH SIDES IS INOP.  BATTERY PACK INOPERATIVE.  REPLACED BATTERY
